# SDR ASAA2022022837594

- Difficulty date: February 28, 2022
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 52,960 hours, 15,802 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 EMERGENCY EXIT LIGHT COVER FELL OFF BULKHEAD. GROUNDED - YES. REINSTALLED R1 EMERGENCY EXIT SIGN LENS COVER B737-800 AMM 33-51-01.
